Feeling light headed


#1
i seem to feel lite headed quite oftern,i dunna no if its meds but ive been on the same ones long time,or if it has to do with pd or another thing,does anyone else have light headed feelings ?:disappointed:

#2
hi ali j, i have a lot of light heads to the point i passed out a couple of months ago and have come near to it a lot since very scary i think its the meds. sue.

#3
i think itd meds also ,ive spoke to a few people yesturday and they say like you lily its meds,well thank goodness nothing else rong with me,ive had me fair share for my life time.:smile:

#4
Hi ali j,
Yes I am getting them nearly all the time and I have posted elsewhere recently about it.I take sinenmet Cr now as well as normal sinemet 62.5 ripinorole 2mg and 3mg twice a day at alternate times. 4 medications times 8am,1pm,6pm,11pm.
I feel mine are anxiety driven and not due to bp as that seems normal when taken.
At 73 reasonably active but worry about everything but mask it with playing the fool.I am trying to read Claire Weekes but keep getting sidetracked.I'm also waiting for DVLA to consent to my driving licence to be renewed.All seems ok with gp but the consultant who I haven't seen since feb has put a report in and I was ok then and still am. I see him on this 24th.Are you worrying about anything as the subconscious is a devil for messing with your head if you have little doubts.Good luck ali j sorry to bore you with my stuff.

#5
hi bigbee,you or anyone else would not bore me,im a good listner:smile:i do have things on me mind i have me mom in hospital at the momment she has a brain tumer and carnt op on her ,has lot of other medical issues goin on to,so thats real hard for me and having a handicaped brother who normally lives with her ,he in a home at mo and hates it so much,i feel so guilty though.then i have to id the man who attacked me weeks ago,so there is two things on me mind and may be yes it could be part of my lite heads,meds could be playing a part in it as well,just could be anything i guess.anywy now im boring you all,sorry.bigbee i hope you hear soon from the dvla i do no they can drag things along,but fingers crossed all goes well for you :smile:

#6
I get a spaced out feeling sometimes and its not my muscle balance because I do yoga OK and recently in a test of balance for a research project exceeded the 30 second on one foot limit of the test. My neuro said it could be a visuo-spatial processing thing which ties in with other things I've noticed. A physio told me we use our eyes more than we realise in maintaining balance. It feels the same as being off balance and I don't turn too fast as I feel I might stagger.

#7
I have been getting light headed spells recently, I put it down to a change in medication from Requip XL to Ralnea XL it is still 8mg ropinerole so it should not be so.
The Phrmacy have changed the maker = presumably they can no longer afford Requip? which is made by GSK.

#8
Something else I have noticed recently, on top of the light headed feelings.

I keep getting slight side effects, [u]smaller[/u] versions of those I had whilst I was working up to my current dose level of ropinerole.

thinking I am seeing things out of the corner of my eye,
visual distortions
sleeping badly
and it is reported I am bad tempered? what me?

Any one else join the queue?

#9
I Think I have answered my own query. Ralnea XL is made in Slovenia, probably to a differemt formula amd a differemt price !